Lie groups in varieties of topological groups
Colloquium Mathematicum, Tome 30 (1974) no. 2, pp. 229-235
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_30_2_229_235,
author = {Sidney A. Morris},
title = {Lie groups in varieties of topological groups},
journal = {Colloquium Mathematicum},
pages = {229--235},
year = {1974},
volume = {30},
number = {2},
doi = {10.4064/cm-30-2-229-235},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-30-2-229-235/}
}
Sidney A. Morris. Lie groups in varieties of topological groups. Colloquium Mathematicum, Tome 30 (1974) no. 2, pp. 229-235. doi: 10.4064/cm-30-2-229-235
Cité par Sources :